# SDR AUS20010857

- Difficulty date: July 16, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 22,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING LOWER SKIN CORRODED IN AREA BETWEEN RIB 13 AND RIB 15.CORROSION WAS BEYOND ALLOWIABLE LIMITS.
